Please don't judge because I just need a question to be answered honestly. Here's the story: I've been taking the BC pill for about 7 months now and so Sunday Morning comes and that's when I take my pill but it so happened that my mom missed a pill because I take other pills for other medication idk how that happened but I'm over at my sister's house at the time so I don't get home til late evening, at the time I'm almost finished with my period since there was only a little bit of bloody discharge and my bf and I are fooling around and he decides to put his dick n me without a condom and I'm like are u crazy and he pulls out. He says there wasn't any blood discharge on his dick and that he thinks he might've ejaculated in me a lil bit. 5 minutes after that I take my pill and its only 9ish pm and the next 2 days I've been experiencing stomach aches and headaches. I took advil for the pain and it worked a little bit and I wasn't very hungry either.. I'm not really tired at all. I know its to early to take a prego test because it's only been 2 days since I had sex. I'm 18 and I'm scared.. could it be the fact that I took the pill later than usual? Because the next day I continued with my pills and I'm on the white ones now. But as we speak I have a slight headache and a slight stomach ache and a little lightheaded and I'm not really hungry or thirsty ): I'm not tired either. Can anybody help me please because I'm scared ):
Hi there. I really don't think you have anything to worry about seeing as to have been taking the pill regularly. Was this pill that you took late the first active one in a new pack right after your period? And you took it the day you were supposed to, just later? If so you are still protected. I think your symptoms of headache and loss of appetite are from stress and worrying.
Once you have been on birth control pills for at least seven days and you take them every day at roughly the same time of day then you are protected from pregnancy with the Pill alone. Condoms, at this point, are for STD protection, not to keep you from getting pregnant. So no worries, you are fine! Being late on one pill is not going to hurt anything. You are still protected even on your inert or placebo (sugar pills) that you take the week you get your period if you have taken all of the active ones properly. So you have little to worry about, besides, you would NOT be feeling pregnancy symptoms this soon. You are just feeling effects of stress. Our minds can do funny things to our bodies.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nandrolone - Can nandolone deconate is given to young lady who is plane for Pregnancy.Pt has taken 3
Posted 31 Mar 2010 • 1 answer
Posted 1 Mar 2011 • 1 answer
Posted 29 Jul 2014 • 1 answer
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
Posted 4 Aug 2015 • 2 answers
Posted 2 Jan 2016 • 1 answer